Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Ephedrine/epinephrine/tetracaine

Subarachnoid and intraventricular haemorrhage due to ruptured aneurysm in an elderly patient: case report

    • 11 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Chun DH, Kim NY, Shin YS.Subarachnoid and intraventricular hemorrhage due to ruptured aneurysm after combined spinal-epidural anesthesia. Yonsei Medical Journal 51: 475-7, No. 3, May 2010 - South Korea

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Ephedrine/epinephrine/tetracaine. React. Wkly. 1315, 21 (2010). https://doi.org/10.2165/00128415-201013150-00064

    Download citation

    Keywords

    • Total Knee Arthroplasty
    • Intracranial Aneurysm
    • Labetalol
    • Ephedrine
    • Isosorbide